Consolidation of states in a Markov chain and stationary variation of the spectrum
Doklady Akademii Nauk, Tome 160 (1965) no. 4, pp. 762-764
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_160_4_a5,
author = {V. K. Zakharov and O. V. Sarmanov},
title = {Consolidation of states in a {Markov} chain and stationary variation of the spectrum},
journal = {Doklady Akademii Nauk},
pages = {762--764},
year = {1965},
volume = {160},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_160_4_a5/}
}
TY - JOUR AU - V. K. Zakharov AU - O. V. Sarmanov TI - Consolidation of states in a Markov chain and stationary variation of the spectrum JO - Doklady Akademii Nauk PY - 1965 SP - 762 EP - 764 VL - 160 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1965_160_4_a5/ LA - ru ID - DAN_1965_160_4_a5 ER -
V. K. Zakharov; O. V. Sarmanov. Consolidation of states in a Markov chain and stationary variation of the spectrum. Doklady Akademii Nauk, Tome 160 (1965) no. 4, pp. 762-764. http://geodesic.mathdoc.fr/item/DAN_1965_160_4_a5/